# SDR FDEA202111302988

- Difficulty date: November 30, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Channel
- Part number: AFJ70653
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR CARGO, L/H SIDE ROLLER TRAY EXFOLIATED AT APPROX STA. 1600 APPROX LBL 48. REMOVED AND REPLACED CENTER CARGO LEFT HAND ROLLER TRAY STA. 1600, LBL 48. REF   MD11 SRM 51-30-01-0G, DWG AFJ7065.
